# SDR JBZA21RXTB123109

- Difficulty date: December 31, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N21RX
- Make and model: Agusta A 109A
- Aircraft serial: 7131
- Aircraft time: 8,996 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON 12/31/09 AT APPROX 0206 HOURS, THE ACFT WAS RETURNING BACK TO BASE FROM DROPPING A PATIENT OFF, WHEN IT WAS NOTICED THEY HAD LANDED AT THE REACH 3 BASE. AT APPROX 0209 HOURS, FLIGHT GUARD RECEIVED A CALL FROM THE PILOT ON THE ACFT'S SATELLITE PHONE ADVISING THEY WERE EN-ROUTE BACK TO BASE AND HAD EXPERIENCED A NR1 ENG FIRE LIGHT, AND DIVERTED.  THE PILOT CLEARLY STATED THERE WAS NO ENGINE FIRE, ONLY AN INDICATOR LIGHT.  THE ADMINISTRATOR ON CALL, COMMUNICATIONS CTR MANAGER, AND BASE MECHANIC WERE ALL NOTIFIED IMMEDIATELY. MX REPORT:  THE REPORTING MECHANIC FOUND THE NR1 ENG GROUND LOOP CONTACTING THE ENG FIREWALL IN THE VICINITY OF THE ENG COMPRESSOR BLEED VALVE HOT AIR EXHAUST. THE FIRE LOOP IS CONSTRUCTED OF A THIN MALLEABLE METAL TUBE THAT IS BENT INTO PLACE BY THE INSTALLER. THE MECHANIC REPOSITIONED THE FIRE LOOP IAW THE MM, ENTERED THE CA IN THE ACFT ENGINEERING REPORT, AND RETURNED THE ACFT TO SERVICE.
